# SDR SIMA20131208001

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 29,355 hours, 26,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR EMERGENCY LIGHT LENS CRACKED.  R & R  PASSENGER ENTRY DOOR EMERGENCY LIGHT LENS IAW 140 AMM 33-26-04.
